# SDR ORJA97179

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overtemp Switch
- Part number: 6712152180
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TAIL TEMP COMPARTMENT HIGH LIGH ON JUST PRIOR TO TAKEOFF.  REMOVED AND REPLACED LEFT AND RIGHT OVERTEMP SWITCHES.  RAN APU PNEUMATIC LEAK CHECK BOTH LEFT AND RIGHT SYSTEMS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
